# SDR ASOA2015112914227

- Difficulty date: November 29, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 34,875 hours, 31,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 554-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP CORRODED BETWEEN FS 554.00 +64 AND FS 559.0+45 AT RBL9.  REMOVED CORROSION FROM FLOORBEAM AT RBL 9 BETWEEN FS 559.00+48-559.00+64 IAW SRM 51-21-06. REPAIR OR REPLACE BLEND AREA OUT OF ALLOWABLE LIMITS IAW SRM 53-00-00.  COMPLIED WITH SRM FLOOR SUPPORT STRUCTURE REPAIR NO 1 53-00-43.
